# SDR ASOATRAX200801036

- Difficulty date: August 21, 2008
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 11,026 hours, 7,337 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Spherical Bearin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUSELAGE PICK UP LINK AT FS 787.00 UPPER AND LOWER SPHERICAL BEARINGS CRACKED.  REQUIRES REPEAT INSP EVERY 1000 FLT HRS.
